# SDR SWIA201023561

- Difficulty date: January 21, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 24,742 hours, 34,728 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cushion
- Condition: Out Of Position
- Location: F/A Seat
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO CLOSE.  (FLT 5815)  REPOSITIONED FLIGHT ATTENDANT SEAT CUSHION.
